MathSciNet Relay Station
MathSciNet bibliographic data
MR2112425 35Q53 (37K40)
Wazwaz, Abdul-Majid Nonlinear dispersive special type of the Zakharov-Kuznetsov equation ${\rm ZK}(n,n)$ with compact and noncompact structures. Appl. Math. Comput. 161 (2005), no. 2, 577–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement